# SDR SWIA200922183

- Difficulty date: July 22, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 15,961 hours, 12,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER GALLEY DOOR HANGING DOWN ON ONE SIDE.  (FLT 4731)  REPLACED HOUSING.
